Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from asthma since long time, have regular coughing with sputum on taking teva- levofloxacin. On advair, ventolin. How can I get rid of cough?

i have been diagnosed with asthmas approx. 40 years. i have coughing with sputum on a regular basis except when i take teva- levofloxacin 500mg daily. i am on advair 500 2Xday ; ventolin as needed and apo-theo la 200mg once daily. i am tired of coughing!! is there another choice?? i have a respirologist am a senior on a limited pension. cannot afford to pay
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if our history is like this it means you are having food related problems
if you get blood serum tests for specific antibodies for milk wheat rice potato chana nuts egg you will catch it
mean time you stop completely milk and diary as they are animal proteins
stop antibiotics as they trigger it
no use of ibuprufen paracetamol vitamins diet suppliments
this will help you
you need to add antiallergig
montelucast 10 mg tds
syp codeine+cpm 1 tsf bd along with others except antibiotics
will stat recovering after test go for elimination of foods coming positiuve
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor